# SDR HALA2013090900116

- Difficulty date: September 9, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T210252
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BETWEEN S38-39R, BS 1263.  FABRICATED & REPLACED SHEAR TIE IAW DWG PL 40T2102, SRM 53-30-01-0G-0 AND SRM 51-40-05, SRM 51-40-02.
